@Article{JCM-15-219, author = {}, title = {Convergence of a Conservative Difference Scheme for the Zakharov Equations in Two Dimensions}, journal = {Journal of Computational Mathematics}, year = {1997}, volume = {15}, number = {3}, pages = {219--232}, abstract = {

A conservative difference scheme is presented for the initial-boundary-value problem of a generalized Zakharov equations. On the basis of a prior estimates in $L_2$ norm, the convergence of the difference solution is proved in order $O(h^2+r^2)$. In the proof, a new skill is used to deal with the term of difference quotient $(e_{j,k}^n)t$. This is necessary, since there is no estimate of $E(x,y,t)$ in $L_\infty$ norm.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9201.html} }